NEW GENERAL INTEGRAL INEQUALITIES FOR LIPSCHITZIAN FUNCTIONS VIA RIEMANN-LIOUVILLE FRACTIONAL INTEGRALS AND APPLICATIONS


İŞCAN İ., KUNT M., YAZICI GÖZÜTOK N., KÖROĞLU T.

JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.7, no.4, pp.1-12, 2016 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 4
  • Publication Date: 2016
  • Journal Name: JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.1-12
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, we obtain some new estimates on generalization of Hermite-Hadamard, Ostorowski and Simpson type inequalities for Lipschitzian functions via Riemann-Liouville fractional integrals. Also, we give some applications to special means of two positive real numbers.